MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113116
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the sorbafix fasteners failed to properly fixate the mesh while fixating at preperitoneal area.The video provided confirms that two out of five fasteners did not fixate the mesh to the tissue wall.However, the video do not assist in determining root cause and it cannot be determined f the device as short filled.The sample is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a unilateral left laparoscopic inguinal hernia repair procedure, sorbafix fixation device had only ten fasteners instead of thirty fasteners.Additionally, the sorbafix fasteners failed to properly fixate the mesh while fixating the mesh at preperitoneal area.The surgeon usually uses three fasteners but had to use 10 to 15 fasteners to secure the mesh.The procedure was completed using same device and it was confirmed that a separate device is used for every patient.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, the sorbafix fasteners failed to properly fixate the mesh while fixating at preperitoneal area.The video provided confirms that two out of five fasteners did not fixate the mesh to the tissue wall.However, the video do not assist in determining root cause and it cannot be determined f the device as short filled.The sample is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution.Addendum: this is an addendum to the initial mdr submitted to document the sample evaluation results.Evaluation of the sample failed to reproduce the reported event.The device functioned as intended during functional and simulated use testing.The event that device was short filled could not be confirmed.Nine fasteners remained in the device as received.No manufacturing anomalies were found.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24535769
Report Number1213643-2026-00292
Device Sequence Number10343332
Product Code GDW
UDI-Device Identifier00801741016707
UDI-Public(01)00801741016707(11)241223(17)261128(10)HUJZ1000
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0113116
Device Lot NumberHUJZ1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight68 KG